IR@PKUHSC  > 北京大学第三临床医学院  > 心血管内科
学科主题临床医学
A rare case of arterial thrombosis due to heparin-induced thrombocytopenia
Li Lei1,2,3; Gao Wei1,2,3; Zhang Fu-chun1,2,3; Han Jiang-li1,2,3; Zhang Yuan1,2,3; Wang Gui-song1,2,3; She Fei1,2,3; Guo Li-jun1,2,3
关键词heparin-induced thrombocytopenia arterial thrombosis
刊名CHINESE MEDICAL JOURNAL
2011-11-20
DOI10.3760/cma.j.issn.0366-6999.2011.22.042
124期:22页:3830-3833
收录类别SCI
文章类型Article
WOS标题词Science & Technology
类目[WOS]Medicine, General & Internal
研究领域[WOS]General & Internal Medicine
关键词[WOS]FLOW-CYTOMETRIC ASSAY ; LABORATORY DIAGNOSIS ; HIT
英文摘要

A 78-year-old man presented with an eight-hour history of chest distress. Electrocardiograph and serum cardiac enzymes were suggestive of acute inferior myocardial infarction with right ventricular infarction. The patient, who underwent emergency percutaneous coronary intervention, suffered from thrombocytopenia presenting with cerebral infarction and myocadial reinfarction during haparin exposure. The laboratory test for heparin-induced thrombocytopenia (HIT) specific antibodies (heparin-platelet factor, PF4) was positive. The case was diagnosed as arteries thrombosis due to heparin-induced thrombocytopenia; the patient died after cessation of heparin. Chin Med J 2011;124(22):3830-3833

语种英语
WOS记录号WOS:000297658300042
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
文献类型期刊论文
条目标识符http://ir.bjmu.edu.cn/handle/400002259/62748
Collection北京大学第三临床医学院_心血管内科
作者单位1.Minist Educ, Key Lab Mol Cardiovasc Sci, Beijing 100191, Peoples R China
2.Peking Univ, Hosp 3, Dept Cardiol, Beijing 100191, Peoples R China
3.Minist Hlth, Lab Cardiovasc Mol Biol & Regulatory Peptides, Beijing 100191, Peoples R China
Recommended Citation
GB/T 7714
Li Lei,Gao Wei,Zhang Fu-chun,et al. A rare case of arterial thrombosis due to heparin-induced thrombocytopenia[J]. CHINESE MEDICAL JOURNAL,2011,124(22):3830-3833.
APA Li Lei.,Gao Wei.,Zhang Fu-chun.,Han Jiang-li.,Zhang Yuan.,...&Guo Li-jun.(2011).A rare case of arterial thrombosis due to heparin-induced thrombocytopenia.CHINESE MEDICAL JOURNAL,124(22),3830-3833.
MLA Li Lei,et al."A rare case of arterial thrombosis due to heparin-induced thrombocytopenia".CHINESE MEDICAL JOURNAL 124.22(2011):3830-3833.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
谷歌学术
谷歌学术Similar articles in
[Li Lei]'s Articles
[Gao Wei]'s Articles
[Zhang Fu-chun]'s Articles
百度学术
百度学术Similar articles in
[Li Lei]'s Articles
[Gao Wei]'s Articles
[Zhang Fu-chun]'s Articles
必应学术
必应学术Similar articles in
[Li Lei]'s Articles
[Gao Wei]'s Articles
[Zhang Fu-chun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.